Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 56, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2015, 5:36 PM MDT for Box Butte County, Nebraska. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2015, 5:36 PM MDT (23:36 UTC)
- Expired
- Jun 6, 2015, 6:30 PM MDT
- In force
- 54 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Box Butte County, NE
The radar
The North Platte radar (KLNX), 189 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:54 PM MDT | FUNNEL CLOUD | N Alliance, NE | REPORTED VIA TWITTER. |
| Jun 6, 6:18 PM MDT | HAIL 1.75 | 4 N Alliance, NE | HAIL RANGED FROM PEA TO GOLFBALL SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 11.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
074
WUUS55 KCYS 062336
SVRCYS
NEC013-070030-
/O.NEW.KCYS.SV.W.0056.150606T2336Z-150607T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
536 PM MDT SAT JUN 6 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 630 PM MDT
* AT 536 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BEREA...OR
11 MILES NORTHWEST OF ALLIANCE...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BEREA AROUND 540 PM MDT.
WILD HORSE BUTTE AROUND 555 PM MDT.
ALLIANCE AROUND 605 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4218 10310 4231 10304 4227 10274 4210 10274
4209 10271 4207 10270 4202 10270
TIME...MOT...LOC 2336Z 291DEG 20KT 4224 10302
HAIL...1.00IN
WIND...60MPH
$$
RUBIN3 follow-up statements
121
WWUS55 KCYS 062354
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
554 PM MDT SAT JUN 6 2015
NEC013-070030-
/O.CON.KCYS.SV.W.0056.000000T0000Z-150607T0030Z/
BOX BUTTE NE-
554 PM MDT SAT JUN 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR EAST CENTRAL BOX BUTTE COUNTY...
AT 554 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEREA...OR
NEAR ALLIANCE...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL BOX BUTTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4214 10300 4222 10295 4227 10274 4210 10274
4209 10271 4207 10270 4202 10270
TIME...MOT...LOC 2354Z 280DEG 21KT 4217 10290
HAIL...1.00IN
WIND...60MPH
$$
RUBIN836
WWUS55 KCYS 070016
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT SAT JUN 6 2015
NEC013-070030-
/O.CON.KCYS.SV.W.0056.000000T0000Z-150607T0030Z/
BOX BUTTE NE-
616 PM MDT SAT JUN 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR EAST CENTRAL BOX BUTTE COUNTY...
AT 615 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLIANCE
AIRPORT...OR NEAR ALLIANCE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL BOX BUTTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4207 10283 4221 10274 4210 10274 4209 10271
4207 10270 4202 10270
TIME...MOT...LOC 0015Z 313DEG 21KT 4210 10276
HAIL...1.00IN
WIND...60MPH
$$
RUBIN013
WWUS55 KCYS 070026
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
626 PM MDT SAT JUN 6 2015
NEC013-070036-
/O.EXP.KCYS.SV.W.0056.000000T0000Z-150607T0030Z/
BOX BUTTE NE-
626 PM MDT SAT JUN 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOX BUTTE COUNTY
WILL EXPIRE AT 630 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4207 10283 4221 10274 4210 10274 4209 10271
4207 10270 4202 10270
TIME...MOT...LOC 0022Z 291DEG 20KT 4210 10276
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:23 PM MDT, 13 minutes earlier.
Area forecast discussion, Jun 6, 5:23 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 523 PM MDT SAT JUN 6 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 305 PM MDT SAT JUN 6 2015 LINE OF SHOWERS AND EMBEDDED IS CURRENTLY MOVING EASTWARD OVER LARAMIE COUNTY. RECEIVED A REPORT OF PEA SIZED HAIL WHEN THE STORMS WERE WEST OF CHEYENNE. CONVECTIVE ENVIRONMENT THROUGH THIS EVENING STILL LOOKS FAVORABLE FOR A FEW STRONGER STORMS MAINLY ACROSS THE NEBRASKA PANHANDLE. LAPS ANALYSIS SHOWS CAPE VALUES OF 1500-2000 J/KG STRETCHING FROM NORTHERN MORRILL COUNTY SOUTHWARD INTO CHEYENNE COUNTY. WITH SFC WINDS BEING NORTHWESTERLY THIS AFN...DEEP LAYER SHEAR IS RATHER WEAK AT 25-30 K'S. BETTER SHEAR EXISTS INTO COLORADO. THUS...WITH THESE CONVECTIVE PARAMETERS CAN NOT RULE OUT A STRONG TO MARGINALLY SIR STORM AS THE CONVECTION PROGRESSES INTO THE PANHANDLE...HOWEVER A WIDESPREAD SIR EVENT APPEARS UNLIKELY. THE OTHER CONCERN IS FOR HEAVY RAIN OVER THE NORTHERN NEBRASKA PANHANDLE BY THIS EVENING. STORMS HAVE FORMED OVER THE BLACK HILLS OVER THE PAST FEW HOURS WITH AN OUTFLOW BOUNDARY PROGRESSING SOUTHWARD TOWARD XXX AND AWES COUNTIES. CONVERGENCE FROM THIS OUTFLOW ALONG WITH THE APPROACHING COLD FRONT COULD CAUSE WIDESPREAD SHOWERS AND TO FORM. THIS IS WHAT THE HRRR HAS BEEN SHOWING FROM 00-03Z. SINCE NORTHERN XXX AND AWES RECEIVED QUITE A BIT OF RAIN YESTERDAY AND THERE IS CREEK/RIVER FLOODING...THIS IS DEFINITELY AN AREA THAT THE EVENING SHIFT WILL HAVE TO WATCH. COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT WHICH WILL USHER IN SLIGHTLY COOLER TEMPS FOR SUNDAY. KEPT THE 40-50 PERCENT POPS IN THE CST FROM LATE MORNING THROUGH THE AFN. DO NOT BELIEVE THERE WILL BE MUCH OF A STRONG/SIR THREAT AS CAPE VALUES ARE A BIT LESS THAN TODAY IN THE POST FRONTAL ARMS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 305 PM MDT SAT JUN 6 2015 SUNDAY NIGHT AND MONDAY LOOK TO BE DRY FOR THE MOST PART AS UPPER LEVEL HEIGHTS BEGIN TO RISE. DO HAVE AN UPPER SHORTWAVE MOVING THROUGH THE EAST PORTION OF THE CWFA FROM DOUGLAS TO ALLIANCE. WESTERLY TO NORTHWESTERLY WINDS SHOULD KEEP AREAS EAST OF THE LARAMIE RANGE DRY WITH BETTER CHANCES OFF TO THE WEST. NEXT CHANCES FOR WIDESPREAD SHOWERS APPEARS TO BE WEDNESDAY AS THE UPPER RIDGE AXIS MOVES EAST INTO CENTRAL NEBRASKA. WE START GETTING PIECES OF ENERGY IN THE SOUTHWEST FLOW BEHIND THE FRONT EMANATING OFF YET ANOTHER LOW PRESSURE SYSTEM MOVING INTO SOUTHERN NEVADA AND UTAH. AT THE SURFACE...ANOTHER FRONTAL BOUNDARY SAGS SOUTH AND LAYS UP NEAR THE EAST SLOPES OF THE LARAMIE RANGE WEDNESDAY AFTERNOON. STRONG SOUTHEASTERLY LOW LEVEL FLOW BEHIND THE FRONT. GFS SHOWING 25-30KTS AT 850MBWHILE ECMWF SHOWING 20 TO 25KTS. STILL A LITTLE TOO EARLY FOR DETERMINING SEVERE THUNDERSTORM CHANCES...BUT CONDITIONS DO LOOK GOOD FOR ANOTHER ROUND OF HEAVY RAIN AND SEVERE THUNDERSTORMS. UNSETTLED WEATHER FOR THE REMAINDER OF THE WEEK AS WE STAY IN SOUTHWEST FLOW AND THE UPPER LOW MOVES INTO WESTERN COLORADO. BOTH THE GFS AND ECMWF SHOWING HEALTHY QPF FORECASTS...SO DEFINITELY POTENTIAL THERE FOR MORE HEAVY RAINFALL THURSDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 518 PM MDT SAT JUN 6 2015 ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE NEBRASKA PANHANDLE AREAS THIS EVENING. NORTHEAST FLOW BEHIND A BOUNDARY WILL GIVE THE I-80 CORRIDOR FROM SIDNEY TO CHEYENNE THE POSSIBILITY OF IFR/LIFR STRATUS AT KCYS...KIBM...KSNY AND KBFF EARLY SUNDAY MORNING THROUGH MID MORNING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOR SUNDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 247 PM MDT SAT JUN 6 2015 NO FIRE WEATHER CONCERNS THROUGH EARLY NEXT WEEK. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH SUNDAY AFTERNOON ACROSS MUCH OF THE REGION. TEMPERATURES WILL BEGIN TO WARM BY EARLY NEXT WEEK...HOWEVER MINIMUM HUMIDITY VALUES WILL STILL BE ABOVE 25 PERCENT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...GCC AVIATION...GCC FIRE WEATHER...ZF
Hazardous weather outlook, Jun 6, 5:22 AM MDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 522 AM MDT SAT JUN 6 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>119-071130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 522 AM MDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP. SOME OF THE THUNDERSTORMS WILL BE STRONG WITH GUSTY WINDS...HAIL...AND LOCALLY HEAVY RAINFALL THAT MAY CAUSE MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF THE THUNDERSTORMS OVER THE SOUTHEAST WYOMING PLAINS AND SOUTHWEST NEBRASKA PANHANDLE MAY BE STRONG WITH GUSTY WINDS... HAIL...AND LOCALLY HEAVY RAINFALL. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.
In the hours before
Special weather statement, Jun 6, 1:16 PM MDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 116 PM MDT SAT JUN 6 2015 WYZ108-117>119-062000- SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY- GOSHEN COUNTY WY-EAST LARAMIE COUNTY WY- 116 PM MDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE AND SOUTHERN GOSHEN COUNTIES UNTIL 200 PM MDT... AT 115 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WARREN AFB...OR 10 MILES WEST OF CHEYENNE...MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHEYENNE...RANCHETTES...NORTH CHEYENNE...FRONTIER PARK...WARREN AF BASE...WARREN AFB AND HILLSDALE. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 12 AND 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4110 10508 4122 10513 4157 10453 4127 10417 TIME...MOT...LOC 1915Z 240DEG 49KT 4119 10498 CLAYCOMB
Special weather statement, Jun 6, 4:46 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 446 PM MDT SAT JUN 6 2015 NEZ002-003-062330- DAWES NE-BOX BUTTE NE- 446 PM MDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE AND SOUTH CENTRAL DAWES COUNTIES UNTIL 530 PM MDT... AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF FLAHERTYS CORNER...OR 28 MILES NORTHWEST OF ALLIANCE... MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... HEMINGFORD AND BOX BUTTE CAMPGROUND AROUND 520 PM MDT. BOX BUTTE DAM AROUND 525 PM MDT. LAT...LON 4229 10340 4241 10341 4249 10303 4222 10301 TIME...MOT...LOC 2246Z 267DEG 17KT 4235 10331 RUBIN
Special weather statement, Jun 6, 5:25 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT SAT JUN 6 2015
NEZ003-021-070015-
MORRILL NE-BOX BUTTE NE-
525 PM MDT SAT JUN 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BOX BUTTE AND NORTHERN
MORRILL COUNTIES UNTIL 615 PM MDT...
AT 524 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HEMINGFORD...OR 16 MILES NORTHWEST OF ALLIANCE...MOVING SOUTHEAST AT
20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BEREA AROUND 550 PM MDT.
WILD HORSE BUTTE AROUND 600 PM MDT.
ALLIANCE AROUND 615 PM MDT.
LAT...LON 4200 10300 4224 10331 4237 10323 4230 10274
4222 10275
TIME...MOT...LOC 2324Z 301DEG 17KT 4226 10312
RUBIN/COTSAKISSpecial weather statement, Jun 6, 5:28 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 528 PM MDT SAT JUN 6 2015 NEZ002-003-070015- DAWES NE-BOX BUTTE NE- 528 PM MDT SAT JUN 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE AND SOUTHEASTERN DAWES COUNTIES UNTIL 615 PM MDT... AT 528 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BOX BUTTE CAMPGROUND...OR 28 MILES NORTHWEST OF ALLIANCE...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HEMINGFORD...BOX BUTTE CAMPGROUND...BOX BUTTE DAM AND MARSLAND. LAT...LON 4234 10336 4248 10337 4260 10294 4231 10290 TIME...MOT...LOC 2328Z 268DEG 13KT 4240 10327 RUBIN/COTSAKIS
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:02 PM MDT | Special Weather Statement | CYS | Sioux | 28 min |
| Jun 5, 7:56 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 49 min |
| Jun 5, 8:11 PM MDT | Special Weather Statement | CYS | Sioux | 49 min |
| Jun 5, 8:24 PM MDT | Special Weather Statement | CYS | Dawes | 51 min |
| Jun 5, 8:45 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 21 min |
| Jun 5, 8:49 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jun 5, 8:59 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 46 min |
| Jun 5, 9:28 PM MDT | Special Weather Statement | CYS | Box Butte | 47 min |
| Jun 5, 9:38 PM MDT | Special Weather Statement | CYS | Dawes | 52 min |
| Jun 5, 9:48 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 5, 10:19 PM MDT | Special Weather Statement | CYS | Dawes | 41 min |
| Jun 5, 10:32 PM MDT | Special Weather Statement | CYS | Sioux | 43 min |
| Jun 5, 11:00 PM MDT | Special Weather Statement | CYS | Dawes | 30 min |
| Jun 5, 11:16 PM MDT | Special Weather Statement | CYS | Dawes | 44 min |
| Jun 6, 12:26 AM MDT | Special Weather Statement | CYS | Dawes | 49 min |
| Jun 6, 1:09 AM MDT | Areal Flood Advisory | CYS | Sioux | 10 hr |
| Jun 6, 10:22 AM MDT | Areal Flood Warning | CYS | Dawes, Sioux | 25 hr |
| Jun 6, 4:46 PM MDT | Special Weather Statement | CYS | Box Butte | 44 min |
| Jun 6, 5:25 PM MDT | Special Weather Statement | CYS | Box Butte | 50 min |
| Jun 6, 5:28 PM MDT | Special Weather Statement | CYS | Box Butte | 47 min |
| Jun 6, 5:44 PM MDT | Special Weather Statement | CYS | Box Butte | 46 min |
| Jun 6, 5:45 PM MDT | Special Weather Statement | CYS | Sioux | 45 min |
| Jun 6, 5:46 PM MDT | Special Weather Statement | CYS | Sioux | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.